# SDR USAA002211

- Difficulty date: December 27, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 46,868 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB CRACKED .25 INCH, BS 178, WL 234, RBL 10.  INSTALLED DOUBLER PER SRM 53-10-11.  (M)
